How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DIEGO BONILLA Your Own Question
DIEGO BONILLA
DIEGO BONILLA, Doctor
Category: Medical
Satisfied Customers: 268
Experience:  Pulmonary/ Critical Care at Boston University
93381398
Type Your Medical Question Here...
DIEGO BONILLA is online now
A new question is answered every 9 seconds

Just browsing about Klonopin tapering. I was on the lowest

Customer Question

Just browsing about Klonopin tapering. I was on the lowest dosage for only 6 months and have been on .25 mgs for the last two weeks. I am having some closed eye visuals and am wondering is that the withdrawal? I had them before I went on Klonopin but find them disturbing and confusing.
JA: When was the last time you had your eyes checked? In general, how has your vision been lately?
Customer: It's been a long time since I had a vision check. I have an astigmatism in my left eye and a couple of floaters in general. Other than that I wear readers but can see fine otherwise.
JA: Anything else in your medical history you think the psychologist should know?
Customer: I am on Amlodipine(calcium channel blocker) and Spironolactone, potassium sparing diuretic.
Submitted: 6 months ago.
Category: Medical
Expert:  DIEGO BONILLA replied 6 months ago.

Hello

This is Dr. Bonilla. I understand your concerns.

How old are you? Do you have any other medical conditions? Can you describe the episodes in detail? Have you ever had this problem before?

Customer: replied 6 months ago.
I am being treated for Hyperaldosteronism, which is why I am on Amlodipine and Spironolactone.The visuals started in January-ish?? After my dad died. I have never had these before. They are mostly faces, but not of people I know, although when they first started it was always my dad's face, but shadowy. Sometimes animals.
Sometimes they are very vivid, sometimes not.
Customer: replied 6 months ago.
I am at work right now and due to leave for a doctors appointment soon so I cannot talk on the phone. I have spoken to a psychologist but never really got clear answers as to why this happens, other than it is normal after a death and I might be depressed. I have no symptoms of depression.
Customer: replied 6 months ago.
Sorry, I am 50.
Expert:  DIEGO BONILLA replied 6 months ago.

The problem you described is unlikely to be linked to klonopin tapering. It could be related to your recent stress or a new psychological condition. For now you should follow with your psychologist. Let me know if you have any other questions.

Customer: replied 6 months ago.
Ok, thank you.
Expert:  DIEGO BONILLA replied 6 months ago.

Please leave a positive rating.